# SDR SWAA2012112609764

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 28,813 hours, 16,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 54A33077
- Part serial: BNG10373
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT AT GATE. (MPN) WITH SLIDE LACING & COVER UNSECURED.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PER MM & MT 725-61-06 ICT# 601077 PN OFF/ON: 5A3307-7 SN OFF:BNG 10373 SN ON: BNG9082
